# SDR AALA2019101759022

- Difficulty date: October 14, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 55,820 hours, 23,029 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: MS250112
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS LANDING GEAR DID NOT RETRACT AFTER TAKEOFF, LANDING WEIGHT 150.0 LBS NORMALLANDING SINK RATE 200 FMP. MAINTENANCE CHECKED ALTERNATE GEAR DOOR SWITCH AND CLEANED IAW AMM 32-34-00. CHECKED FRANGIBLE FITTINGS IAW AMM 32-32-52. CHECKED OPERATION OF MLG ACTUATORS IAW AMM 32-32-11. ALL CHECKS NORMAL AND NO FAULTS NOTED. ***SUPPLEMENTAL INFORMATION: MAINTENANCE PERFORMED FIM 32-30-00 AND REPLACED MANUAL EXTENSION SYS ACCESS DOOR SWITCH IAW AMM 32-34-11 AND REPAIR CONFIRMATION FIM 32-30-00-810-815 THE LANDING GEARS EXTENSION AND RETRACT IS OK.*** (CLOSED)
